# SDR SIMA200430802

- Difficulty date: October 31, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Engine: Allsn AE3007A
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Module
- Part number: 7281000501
- Part serial: 001562
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SMOKE SMELL IN COCKPIT AND GALLEY AREA, AIRCRAFT WAS DIVERTED AND SAFELY WITH NO INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE SIDE WALL LIGHT CONTROL MODULE IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
